I am a 36 y/o male with very discreet, mild, warmth/burning of the skin bilaterally in the inguinal/suprapubic region. The symptoms have waxed and waned for the past 4-5 weeks. Symptoms initially began after an incident at a bar (I am a heterosexual married male, I believe I was drugged by an unknown male. I woke up in a bathroom stall with this male performing oral sex on me, I got him off me and left). Within 12 hours I took Azithromycin 1 gram, Cifixime 400mg, and within 24hours 2.4m units of pen G. The burning sensation came on about 4 days later and was fairly intense for 3-4 days and then slowly subsided. Associated symptoms included left-sided low back pain and tingling/burning sensation in my upper inner thighs that began after the burning skin sensation. I tested negative for RPR, HSV 1/2, GC/Chlamydia (by urinalysis) and a culture was negative as well. My PSA was normal at .62. I have not tested for HIV, but I know the incubation period makes it prohibitive to test this early and their are no documented cases of transmission from receptive oral sex. I have no dysuria, urethral drainage/irritation, testicular/scrotal pain or any other symptom that would suggest an STD. The only thing I have noticed is that 1-2 hours after I ejaculate the sensation intensifies slightly than goes back to its normal 1-2/10 pain level. I have tried cipro 500mg bid x 10, doxycycline 100mg bid x 10 simultaneously which seemed to help, but then the sensation came back. NSAIDSs also relieve the symptoms. Is this a possible inflammation from all the antibiotics I've taken or a virus? Any other tests I could have to figure this out? Stop the antibiotics and wait and see? Take Motrin for the rest of my life? Please help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.